A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier–Stokes problems. Girault, V., Riviere, B., & Wheeler, M. Mathematics of Computation, 74(249):53–84, 2005.
bibtex   
@Article{GiraultRiviereWheeler2005,
  Title                    = {A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier–Stokes problems},
  Author                   = {V. Girault and B. Riviere and M.F. Wheeler},
  Journal                  = {Mathematics of Computation},
  Year                     = {2005},
  Number                   = {249},
  Pages                    = {53–84},
  Volume                   = {74},

  Keywords                 = {Stokes, Navier–Stokes, Discontinuous Galerkin}
}

Downloads: 0